# SDR UIEA2017072701330

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,677 hours, 9,454 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 6109
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE, FAULT LIGHT ILLUMINATED.  REMOVED AND REPLACED APU STARTER MOTOR IAW AMM 49-41-00, OPS CHECKED NORMAL.
